MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(4) 2021, during an endovascular procedure, when the physician inserted the gore® excluder® aaa endoprosthesis featuring c3 deployment system into a gore® dryseal 18fr sheath, a "pop" was heard.Shortly after that, blood began to leak from the sheath.The physician removed the excluder® delivery system and noticed a metal wire protruding out of the proximal portion of the constrained stent graft.It appeared to be a piece of nitinol wire sticking out between the olive tip and the stent graft.The device and sheath were disposed of at the hospital and not sent back for evaluation.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12399441
Report Number3007284313-2021-01564
Device Sequence Number11776233
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR